I am on travel from the United States to Norway and the one thing I forgot was my most important medication (Effexor XR 150 mg). I am on day 4 now with 3 days of nausea, dizziness, and felling like I am going to pass out at any time. I don't get back to the United States for another 4 days then I am back on it. Is there anything I do in the mean time?? I definitely have the Brain Zaps experiencing all the often accompanied issues of disorientation, tinnitus, vertigo and lightheadedness.
Unfortunately, about all you can do is treat the symptoms with OTC meds, unless you can get a local doctor to write a script for just a few until you get home. May not be worth it, but it would solve your dilemma. Not sure what to recommend for the brain zaps and other symptoms in the meantime. May want to ask your doctor when you get home if you need to titrate up when restarting or go straight to the 150mgs daily.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 1 answer
Posted 27 Sep 2011 • 4 answers
Posted 13 Dec 2011 • 7 answers
Posted 6 Feb 2013 • 3 answers
Posted 11 Jan 2015 • 3 answers